# SDR ASOA20121205165

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 741
- Aircraft time: 26,867 hours, 15,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554052003
- Condition: Dented
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD FUSELAGE RT UPPER NOSE SKIN WAS DAMAGED BY BIRD IMPACT. R & R SKIN PANEL AND PERFORMED  A TEST FLIGHT TO CONFIRM THE ACCURACY OF THE PITOT SYS.  OPS CHECKED GOOD AND ACFT WAS RELEASED FOR SERVICE.  FRAME 3 DAMAGED FROM BIRD STRIKE BETWEEN STRINGER 6R AND 9R. RECOUNTOURED FRAME, FABRICATED AND INSTALLED DOUBLERS.
